It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 68 for hormones after stopping birth control. (0.011 seconds)


... Yes the brown discharge, also known as spotting is a common side effect of stopping birth control pills. ... (3 replies)
... Being on birth control pills for any amount of time will make your period irregular, especially if you stop taking the pills mid-pack. Because you are just starting, you may have break through bleeding (usually just spotting, but definitely not your period). To decrease the possibility of breakthrough bleeding, take vitamin C, and if/when you start to bleed, take a couple... (5 replies)
... I started taking birth control pills a few months ago and I decided that I don't like the idea of artificial hormones in my body so I decided to stop after my third pack, which will be done in a week. ... (0 replies)

... I started taking birth control pills a few months ago and I decided that I don't like the idea of artificial hormones in my body so I decided to stop after my third pack, which will be done in a week. ... (0 replies)
... Before going on birth control, I was a 32D bra size. ... (0 replies)
... birth control state because while on the pill you were of course putting all of those extra hormones into your body everyday. Everyone reacts differently to getting off the pill, and what you are experiencing sounds hormonal to me. ... (1 replies)
... i recently stopped taking my birth control and about two week a later i got my period... ... (0 replies)
... That's awful. Maybe you should try Vitex too. I'll let you know if it works for me. (34 replies)
... Hi, I went off of BCP in April 2006 and did not get my period again until November 2006 and haven't gotten it again since... my doctors still say that up to one year is in the normal range after stopping bc, and even after you do get your period it might not be regular again for a while depending on how screwed up your hormones are :( (34 replies)
... g from the pill to an IUD, it can take a few months in order for your body to adjust back to having the normal hormone fluctuations that occur when you aren't on birth control, meaning it can take a few months in order for your period to become regular again. ... (1 replies)
... My best guest is you aren't pregnant, but you did double up on extra estrogen and artificial hormones a lot. ... (1 replies)
... birth control could have something to do with it. After all, it's hormonal and messing with your hormones could do a lot of things. Both of you could go to Planned Parenthood and ask them any questions you have. ... (4 replies)
... so I'm thinking it's definately from stopping the BC and my hormones trying to regulate on their own...I guess that takes som time to work itself out. ... (3 replies)
... are experiencing is totally normal and usually the case for women who quit the pill. It can take from six months to a year to get your REAL period to come back after you quit the pill. ... (34 replies)
... never on the pill before and my periods have never been this severe. Is this my period coming after being on the hormones? ... (1 replies)
... I stopped taking Microgestin FE 120 last after 5 months, due to sudden onset of constant nausea, fatigue, dull headaches and vision problems. I started this pill to help with perimenopause cramps and fatigue. ... (1 replies)
... Since I am 11 years older than the last time I stopped the pill, I am hoping this have changed for me hormonally. Any suggestions how to perhaps balance out my hormones would be really appreciated! ... (1 replies)
... hen they quit the pill. It doesn't matter if you were only on a few months or many years, some women just can't get their cycle back to normal for a while. The hormones really screw up your body, so it's not surprising. ... (3 replies)
... I take evening primrose oil with Vitex and never had a problem, and I know a lot of women take them together. But if you're taking Omega 3-6-9 the EPO would probably be an overkill. EPO is rich in Omega 6, which is what helps your body. You can also try adding a balanced B vitamin complex. For example, I take a B-50 complex. It should be OK on top of the prenatal... (34 replies)
... I've always done better on the monophasic ones, but every woman is different and will react differently. As far as I know, any birth control pill is probably going to affect your mood because they basically all deplete the B vitamins. ... (5 replies)


Associated Tags: birth control, birth control issues, first time birth control, hot flashes, period, side effects, skin

Pages: 1 2 3

All times are GMT -7. The time now is 07:27 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!